# SDR CAL950964

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C251134
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - AIRCRAFT IN ONE-HALF D-CHECK.   DURING INSPECTION, FOUND CRACK APPROXIMATELY .75 INCH AT BS 420 BETWEEN S21L, S22L, S23L.  STOP DRILLED CRACK AND INSTALLED DOUBLER.  (X)
